BRUFEN P JUNIOR SUSPENSION 100 ML
By ABBOTT HEALTH CARE PRIVATE LIMITED
Contains: IBUPROFEN 100 MG+PARACETAMOL/ACETAMINOPH...(See More)

₹ 42.4215% OFF
4 Alternative Available 
Product Summary
Offer Price | ₹ 42.42 |
---|---|
Your Savings | ₹ 7.49 (15% on MRP) |
Medicines with same composition as BRUFEN P JUNIOR SUSPENSION 100 ML
Customer Reviews
Naresh Shah
Jenerik medicines is best than regular branded medicines. Extra ordinary benefit against branded med
Show More
Reviewed on 06 Jan 2024
Naresh Shah
Reviewed on 06 Jan 2024
Jenerik medicines is best than regular branded medicines. Extra ordinary benefit against branded med Show More
Saurav
Genuine product....
Reviewed on 11 Jan 2024
Saurav
Reviewed on 11 Jan 2024
Genuine product....
vast chance
Great experience wonderful experience nice palce for low cost medicine
Reviewed on 10 Jun 2023
vast chance
Reviewed on 10 Jun 2023
Great experience wonderful experience nice palce for low cost medicine
Sunita Sain
Best Medical ....
Low price...
Best Company's......
Good nature.....
Reviewed on 30 Nov 2022
Sunita Sain
Reviewed on 30 Nov 2022
Best Medical .... Low price... Best Company's...... Good nature.....
Prince Sharma
Happy
Reviewed on 18 Apr 2023
Prince Sharma
Reviewed on 18 Apr 2023
Happy